Endometrial Biopsy

That should get your attention – it got mine.

My results from the Transvaginal Ultrasound came back reporting a thickened uterine lining…. the suspicious symptom of endometrial cancer due to Tamoxifen.  What I find hard to believe is that it has only been 4 months on Tamoxifen, and 4 months post-mastectomy and now I have to deal with possible uterine cancer?  This really can’t be happening!  Please, someone wake me up from this nightmare!

So on March 1st, I’ve been instructed to take 3 Advil and go into (outpatient) my ob-gyn’s office for the biopsy.  I’ll write the procedure up after that, but dear friends..I sure wish I didn’t have this knowledge to contribute.

What if?  D&C? Hysterectomy? If it is….is it contained?  Is it nothing but a thickened ‘normal’ lining?  And do I pause my treatment of Tamoxifen or consider switching to an Aramatase Inhibitor that does not do this, but does cause osteoporosis?

So many difficult decisions – none of it attractive.

I am just starting to look forward to the kayaking and biking year after missing most of last year…. I truly pray this is ‘nothing’ to worry about, and just monitor…. I’d love to have more play time than hospital time.  But what is, is… and we’ll find out in a few weeks.  Prayers welcome……

Advertisements

1 Comment (+add yours?)

  1. Kay Wade
    Feb 14, 2012 @ 00:59:06

    Prayers offered, love.

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Enter your email address to follow this blog and receive notifications of new posts by email.

%d bloggers like this: